# SDR 29GA2019051300001

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 37,377 hours, 42,327 cycles
- Engine: Ge CT79B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 0072 FLL/GGT: REPORT: BURNING SMELL IN COCKPIT & CABIN. AND VERY WEAK AIRFLOW. CORRECTIVE ACTION: PERFORMED BOTH ENGINE RUN REF AMM 72-00-00. INSPECTED AVIONICS FAN & RACK REF 34-10-00. CHECK FUNCTION OF REC FAN REF 21-40-00. NO DEF NOTED.
